# SDR SWAA2019031230594

- Difficulty date: February 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z-ANGLE CORRODED BETWEEN BS 747+15 TO BS 807+5, LBL 21.  R&R AFT CARGO Z-ANGLE PER SRM.
